# SDR WTAA960115

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 784
- Engine: Garrtt TPE33110U
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

FAT - LEFT ENGINE WOULD NOT MAKE RATED POWER, DROPPED TO 80 PERCENT ON TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MX REPLACED LEFT ENGINE.  AIRCRAFT RETURNED TO SERVICE.  (M)
